# SDR SWAA2023081881794

- Difficulty date: July 24, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENEGR CABIN FLOOR BOARD 241XF IS DELAMINATED.<[01] REPAIRED DELAMINATION DAMAGE ON PASSENGER CABIN FLOOR BOARD 241XF IAW SRM 53-00-50-2R-1.;[02] VERIFIED CORRECTIVE ACTION #1
